Rotationally invariant periodic solutions of semilinear wave equations
Martin Schechter
Abstract and Applied Analysis, 1998, vol. 3, 1-10
Abstract:
Under suitable conditions we are able to solve the semilinear wave equation in any dimension. We are also able to compute the essential spectrum of the linear wave operator for the rotationally invariant periodic case.
Date: 1998
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/3/402560.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/3/402560.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:402560
DOI: 10.1155/S1085337598000499
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().